# SDR IPXA2018060643312

- Difficulty date: May 18, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242302533
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL HAD A CRACK ON THE OUTER SKIN AT THE FWD LATCH.   REPAIRED THE DAMAGE IAW EA 011-5430-01-A7295, REV I/R, AND EO MD11-5430-68739-A.
